# SDR A6WA201040132

- Difficulty date: February 16, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Frame
- Condition: Cracked
- Location: Tailpipe Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAIL PIPE FAIRING 2ND AFT INNNER FRAME CRACKED.  REPAIRED RT EXHAUST NOZZLE FAIRING IAW BOMB CMM 78-11-00.  REPAIR NR SRS042.
